advertisement
Question
Posted by: ena | 2012/07/31

spotting

Hi Doc
I have been spotting a week before my period for the past 3 months, I have done a pregnancy test which shows negative. I had the mirena removed last year October. Could I be having side effects or is it something not to be concerned about even though it is worrying.
Thank-you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could hve a polyp or some other problem with the womb lining. I would suggest that you see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement